# SDR DL733950119

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, CORROSION WAS FOUND ON SEAT TRACK HORIZONTAL FLANGE AT STA 344 LBL 20.  REMOVED OLD SECTION, FABRICATED NEW SEAT TRACK AND INSTALLED SEAT TRACK PER SRM53-00-52.
